On the solvability of a class of diophantine equations and applications release_lsfhr6wqrzeuzkhyid5ykihqyi

by Oscar H. Ibarra, Zhe Dang

Published in Theoretical Computer Science by Elsevier BV.

2006   Volume 352, Issue 1-3, p342-346

Archived Files and Locations

application/pdf  156.2 kB
file_pwwmereuajdm5ad7ebotrz7lgy
web.archive.org (webarchive)
core.ac.uk (aggregator)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2006
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0304-3975
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: d7d641f8-341a-4efe-b675-e69e68c25480
API URL: JSON